... someone tell me if its going to make me feel funny or slow my heart beat down to slow? im so scared to take this... someone please respond a.s.a.p. i really need something for my high bp
If you blood pressure is high and your doctor has prescribed this then you should not fear and take it. Your doctor would have prescribed an initial dose and that won't make your heart beat so slow that you won't be able to function. There is a possibility that you'll experience side effects (you might not have any side effects) then just see your doctor and get your medicine or the dose reviewed. All the best. If you have high blood pressure you'll have to start with some pill to get it under control ... trust me you don't want uncontrolled hypertension.
- Coreg CR Information for Consumers
- Coreg CR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coreg CR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 2 answers
Posted 30 Oct 2012 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 1 Oct 2015 • 4 answers